Sep-Oct '03 | briefing | mail | don't say this | flakers' jargon | flaker creativity | articles | other places | archives | send mail | ed dewke | legal stuff | order | search | PsorChat | PsorChat Review | 2001 Ed Dewke

Soriatane was Looking Good Until...
from Sue G.

Hi Ed.  I wrote 6 weeks ago to tell you about my Soriatane experience [Soriatane Working After Juggling Dosage{0703b.htm}].  All was looking very promising and I started to get excited that I may be clear of this horrid ailment for the first time in 20 years.  It had cleared off my elbows and was definitely clearing off my legs as  well. The Soriatane was making me feel a little washed out and tired but nothing I couldn't cope with.

Then, I started getting extremely tired.  I developed a rash all over my trunk and legs.  I got sores and my hair started falling out in great masses.  My finger nails and fingertips became infected and I partially lost four toe nails.  My face became bloated. Charming!

I persevered for about a month and finally decided to go see my derm again.  I live on an island so he is a three hour flight away.  We tried reducing the dosage but my psoriasis was starting to flare again and I was very nervous about the amount of hair I was losing.  I  normally have a very full head of locks and suddenly I have a very thin looking scruffy patch of hair on my head.

Unfortunately Soriatane was not for me and we are looking now for something new.  Our choices are limited as many drugs are not available where we are.  -Sue  G.

*****

Ed’s Response:  Sorry to hear about this, Sue.  I had hoped that you were going to be one of the fortunates for whom Soriatane works without debilitating side effects.  Though I can’t put together the length of your Soriatane attempt precisely, two things are obvious:  (1) you were not quick to give up, and (2) some of the more severe side effects took quite awhile to visit you.  Most of your fellow UNfortunates who write here were much quicker to experience bad things.

Let us know what you can try next ... and also how long it takes you to recover from the adverse side effects of Soriatane.  One FlakeHQ correspondent was told it could take as long as a year to regain the hair lost to Soriatane.  Here’s hoping that was an overstatement. -Ed

This Month's Mail | Archives

www.flakehq.com